Pacific Journal of Mathematics

Multipliers on a Banach algebra with a bounded approximate identity.

John W. Davenport

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 131-135.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867571

Mathematical Reviews number (MathSciNet)
MR0412810

Zentralblatt MATH identifier
0328.46050

Subjects
Primary: 46H20: Structure, classification of topological algebras

Citation

Davenport, John W. Multipliers on a Banach algebra with a bounded approximate identity. Pacific J. Math. 63 (1976), no. 1, 131--135. https://projecteuclid.org/euclid.pjm/1102867571


Export citation

References

  • [1] R. Arens, Operations induced in functionclasses, Monat. fur Math., 55 (1951), 1-19.
  • [2] F. F. Bonsall, and J. Duncan, Numerical Ranges of Operators on Normed Spaces and of Elements of Normed Algebras, London Math. Soc. Lecture Notes, Series II, London, 1971.
  • [3] P. Curtis and Figa-Talamanca, Factorizationtheorems for Banach algebras in Function Algebras, edited by F. T. Birtel, Scott, Foresman and Co., Chicago, 111., 1966, 169-185.
  • [4] C. N. Kellogg, Centralizers and H*-algebras, Pacific J. Math., 17 (1966),121-129.
  • [5] R. Larson, An Introduction to the Theory of Multipliers, Springer,New York, 1971.
  • [6] C. E. Rickart, General Theory of Banach Algebras, Van Nostrand, Princeton, 1960.
  • [7] D. C. Taylor, The strict topology for double centralizer algebras,Trans. Amer. Soc, 150 (1970),633-643.
  • [8] J. G. Wendel, Left centralizers and isomorphismsof group algebras," Pacific J. Math., 2 (1952), 251-261.